MAUDE Adverse Event Report: RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM

RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM
Model Number NEUROMATE V1.5
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Intracranial Hemorrhage (1891); Paralysis (1997)
Date of Event 02/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The neuromate stereotactic system, in conjunction with an mri guided laser ablation system from a third-party medical device manufacturer, was used to perform a laser interstitial thermal therapy (litt) surgery on (b)(6) 2025.During the procedure, radial errors were observed, with one trajectory deviating by 3mm and another by 5mm.The neuromate stereotactic system trajectories had been verified by laser verification prior to the case, confirming accurate targeting on the staple.The standard workflow involves delivering the guide screw using the neuromate stereotactic system, followed by the insertion of the laser catheter under the guide screw as part of the mri guided laser ablation system.Subsequent to the completion of the surgery on (b)(6) 2025, the surgeon reported that during the procedure, while the patient was under general anaesthesia and in the mri, the patient experienced a haemorrhage, leading to the abortion of the surgery.The patient underwent a craniotomy to evacuate the haemorrhage.They are now in the icu on a ventilator and are experiencing paralysis on the left side of their body due to the haemorrhage but can follow commands briskly on the right side.Their condition is currently stable.This report does not constitute an admission or a conclusion by the fda, renishaw mayfield sarl, or its employees that the device, renishaw mayfield sarl, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.An investigation is needed to ascertain whether there is a direct connection between the incident and the neuromate stereotactic system.
 
Additional Manufacturer Narrative
The robot was verified with multiple staples to confirm position accuracy of the robot.Device was within calibration specification.The robot delivers the external anchor bolt only into the scull, the rest of the procedure follows the visulase mri-guided laser ablation system workflow.The final positioning of the device in the brain is related to this device not the robot.The clinician stated they believed the issue was related to the workflow not the robot.
 
Event or Problem Description
The neuromate stereotactic system, in conjunction with an mri guided laser ablation system from a third-party medical device manufacturer, was used to perform a laser interstitial thermal therapy (litt) surgery on (b)(6) 2025.During the procedure, radial errors were observed, with one trajectory deviating by 3mm and another by 5mm.The neuromate stereotactic system trajectories had been verified by laser verification prior to the case, confirming accurate targeting on the staple.The standard workflow involves delivering the guide screw using the neuromate stereotactic system, followed by the insertion of the laser catheter under the guide screw as part of the mri guided laser ablation system.Subsequent to the completion of the surgery on (b)(6) 2025, the surgeon reported that during the procedure, while the patient was under general anaesthesia and in the mri, the patient experienced a haemorrhage, leading to the abortion of the surgery.The patient underwent a craniotomy to evacuate the haemorrhage.They are now in the icu on a ventilator and are experiencing paralysis on the left side of their body due to the haemorrhage but can follow commands briskly on the right side.Their condition is currently stable.This report does not constitute an admission or a conclusion by the fda, (b)(6), or its employees that the device, (b)(6), or its employee caused or contributed to the event described in the report.

Brand Name
NEUROMATE GEN III STEREOTACTIC SYSTEM
Common Device Name
NEUROMATE GEN III
Manufacturer (Section D)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR  69680
Manufacturer (Section G)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR   69680
Manufacturer Contact
ruth rusling
31 rue ampere, ,
chassieu, 69680
FR   69680
MDR Report Key21431159
Report Number3009108888-2025-00003
Device Sequence Number4606115
Product Code HAW
UDI-Device Identifier03662724000345
UDI-Public03662724000345
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROMATE V1.5
Device Catalogue Number001.0050
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Disability;
Patient SexUnknown